# SDR CALA2012121900863

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 67,598 hours, 6,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W414023
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/E OF NR 4 SLAT, APPROX 48" FROM INBD END. PERFORMED INTERIM REPAIR IAW PART 1 OF EC/RA 5743-01131.
